Research Repository

New Inequalities for the Weighted Cebysev Functional and Applications

Dragomir, Sever S (2007) New Inequalities for the Weighted Cebysev Functional and Applications. Nonlinear Analysis Forum: an International Journal, 12 (1). pp. 41-49. ISSN 1226-7228

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID14206. weighted Cebysev, Cauchy-Bunykovsky-Schwarz inequality
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0103 Numerical and Computational Mathematics
SEO Classification > 9399 Other Education and Training
Depositing User: VUIR
Date Deposited: 09 May 2012 06:30
Last Modified: 09 May 2012 06:30
URI: http://vuir.vu.edu.au/id/eprint/3254
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar